# SDR CALA2014031700328

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 41,445 hours, 12,187 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: 183N200346
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR PUNCTURED AT ELEVATOR STATION 182.5 LOWER SURFACE SKIN PANEL.  REPAIRED RT ELEVATOR AT ELEVATOR STATION 182.5 LOWER SURFACE SKIN PANEL IAW SRM 51-70-04 PARA C FIG 2.
